Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 19, 2016, 12:20 PM CDT for 5 counties in Iowa. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 12:20 PM CDT (17:20 UTC)
- Expired
- Jul 19, 2016, 1:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, IA, Adams County, IA, Audubon County, IA, Cass County, IA, Guthrie County, IA
The radar
The Des Moines radar (KDMX), 102 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 12:20 PM CDT | TSTM WND GST 63 | 4 Nne Anita, IA | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 5.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1546 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted.
295
WUUS53 KDMX 191720
SVRDMX
IAC001-003-009-029-077-191800-
/O.NEW.KDMX.SV.W.0103.160719T1720Z-160719T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1220 PM CDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
CASS COUNTY IN SOUTHWESTERN IOWA...
ADAIR COUNTY IN SOUTHWESTERN IOWA...
SOUTHEASTERN AUDUBON COUNTY IN WEST CENTRAL IOWA...
NORTHERN ADAMS COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 100 PM CDT
* AT 1219 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES EAST OF
ATLANTIC...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ATLANTIC...GREENFIELD...STUART...LAKE ICARIA...ANITA...ADAIR...
FONTANELLE...CASEY...MASSENA...MENLO...CUMBERLAND...PRESCOTT...
BRIDGEWATER...WIOTA...GREENFIELD MUNICIPAL AIRPORT...LAKE ICARIA
STATE PARK...NODAWAY PARK...LAKE ANITA STATE PARK AND ANITA
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4166 9478 4150 9425 4100 9460 4113 9490
4115 9493 4116 9493 4116 9495 4123 9511
TIME...MOT...LOC 1719Z 298DEG 32KT 4143 9472
HAIL...0.75IN
WIND...60MPH
$$
MF3 follow-up statements
077
WWUS53 KDMX 191736
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 PM CDT TUE JUL 19 2016
IAC001-003-009-029-077-191800-
/O.CON.KDMX.SV.W.0103.000000T0000Z-160719T1800Z/
GUTHRIE IA-CASS IA-ADAIR IA-AUDUBON IA-ADAMS IA-
1236 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN GUTHRIE...EASTERN CASS...ADAIR...SOUTHEASTERN
AUDUBON AND NORTHERN ADAMS COUNTIES...
AT 1235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
STUART...OR 11 MILES NORTH OF GREENFIELD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 1220 PM...A 63 MPH WIND GUST
WAS RECORDED ABOUT 4 MILES WEST OF ADAIR.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENFIELD...STUART...LAKE ICARIA...ANITA...ADAIR...FONTANELLE...
CASEY...MASSENA...MENLO...CUMBERLAND...PRESCOTT...BRIDGEWATER...
WIOTA...GREENFIELD MUNICIPAL AIRPORT...LAKE ICARIA STATE PARK...
NODAWAY PARK...LAKE ANITA STATE PARK AND ANITA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4166 9478 4150 9425 4100 9460 4113 9490
4115 9493 4116 9493 4116 9495 4119 9501
4142 9490
TIME...MOT...LOC 1735Z 269DEG 39KT 4147 9449
HAIL...<.75IN
WIND...60MPH
$$
MF499
WWUS53 KDMX 191748
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1248 PM CDT TUE JUL 19 2016
IAC009-191758-
/O.CAN.KDMX.SV.W.0103.000000T0000Z-160719T1800Z/
AUDUBON IA-
1248 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUDUBON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4150 9425 4100 9460 4113 9480 4120 9488
4145 9462 4158 9453
TIME...MOT...LOC 1748Z 298DEG 32KT 4141 9435
$$
IAC001-003-029-077-191800-
/O.CON.KDMX.SV.W.0103.000000T0000Z-160719T1800Z/
GUTHRIE IA-CASS IA-ADAIR IA-ADAMS IA-
1248 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTH CENTRAL GUTHRIE...SOUTHEASTERN CASS...ADAIR AND
NORTHEASTERN ADAMS COUNTIES...
AT 1248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STUART...OR 9
MILES NORTHEAST OF GREENFIELD...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENFIELD...STUART...LAKE ICARIA...FONTANELLE...CASEY...MASSENA...
MENLO...PRESCOTT...BRIDGEWATER...GREENFIELD MUNICIPAL AIRPORT...
NODAWAY PARK AND LAKE ICARIA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4150 9425 4100 9460 4113 9480 4120 9488
4145 9462 4158 9453
TIME...MOT...LOC 1748Z 298DEG 32KT 4141 9435
HAIL...0.75IN
WIND...60MPH
$$
MF512
WWUS53 KDMX 191759
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CDT TUE JUL 19 2016
IAC001-003-029-077-191809-
/O.EXP.KDMX.SV.W.0103.000000T0000Z-160719T1800Z/
GUTHRIE IA-CASS IA-ADAIR IA-ADAMS IA-
1259 PM CDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GUTHRIE...
SOUTHEASTERN CASS...ADAIR AND NORTHEASTERN ADAMS COUNTIES WILL EXPIRE
AT 100 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4150 9425 4100 9460 4113 9480 4120 9488
4145 9462 4158 9453
TIME...MOT...LOC 1759Z 298DEG 32KT 4137 9425
$$
MFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:44 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jul 19, 6:44 AM CDT, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 644 AM CDT Tue Jul 19 2016 ...Updated Aviation Discussion... .SHORT TERM.../Today/ Issued at 357 AM CDT Tue Jul 19 2016 Main forecast concern was focused on timing and location of the MCS, located over Nebraska, into the forecast area later this morning. The overall model trends have been to slow the progression and thus the arrival into the CWA until around 12-14z this morning over the west to northwest. However, a couple outliers in the hires models today as the operational HRRR and RAP show a line of storms develop over western Iowa this morning ahead of the main MCS. The ARW/NMM WRF, NSSL 4.0 WRF, and experimental HRRR progress the current MCS across the northern portions of the CWA today. This is more in line with the NAM12, GFS and ECMWF and leaned toward the latter blend. As a result, cut back on pops for much of the forecast area until after 12z and went completely dry across the south today. As far as severe weather potential today, it remains a low coverage and low probability as the highest CAPE depicted by any model is around 2500 J/kg via the NAM12. DCAPE is minimal and shear is weak throughout the column today, so any severe weather (in the form of large hail) looks to be short-lived and likely just elevated as LCL heights range around 2000-2500 feet. Really the main focus is heavy rain as warm layer cloud depths top 14,500 feet over northern Iowa, PWATs as high as 2.0 inches, and decent moisture transport later this morning into the afternoon. Certainly a potential for some efficient rain producers, but with the low confidence in the widespread coverage of the convection today, held off on any flash flood headlines18 at this time. .LONG TERM.../Tonight through Monday/ Issued at 357 AM CDT Tue Jul 19 2016 Another shortwave to top the ridge tonight, with strong theta-e advection across central/northern Iowa this evening into the overnight hours. This present additional chances for convection especially as the LLJ increases late tonight and becomes oriented into NC/NE IA and MN. High freezing levels and PWATs around 2 inches with possibility of backbuilding area of convection with the area of theta-e advection slowly moving off to the northeast, suggests the potential for heavy rainfall. This combined with the fact that northern Iowa has already had some heavier rainfall over the past 72 hours, yields the potential for flash flooding and thus have issued a watch for tonight across the far northeastern counties. Focus then shifts from precip chances to the heat into Wednesday through the end of the week. Thermal ridge to build in aloft Wednesday into Friday as upper ridging amplifies some. H85 temperatures climb into the mid 20s C Wednesday, and upper 20s to around 30C by Thursday. This should yield temperatures into 90s Wednesday and mid to upper 90s into Thursday. Dewpoints also remain in the 70s across the CWA and given the heavier rains of the past few days, will allow them to possibly climb higher. This will push heat index values to well above 100 Wednesday and around 110 across much of the state into Thursday. Slightly cooler conditions for Friday, but the heat index values will still remain around 105 to 110. Therefore with the heat being prolonged and combine the daytime temps with the overnight temps in the mid to upper 70s, will continue the excessive heat watch. Cooler airmass to move into the state this weekend as the upper ridge breaks down and an upper level trough pushes through the northern US/SRN prairie provinces of Canada. This sends a cold front southward through the state Saturday into Saturday night with chances of storms and a return to more seasonal temperatures into early next week. && .AVIATION.../For the 12Z TAFS through 12Z Wednesday morning/ Issued at 637 AM CDT Tue Jul 19 2016 Expecting VFR conditions for DSM and OTM, and likely at FOD for much of the of the forecast period. Heavy rain may impact MCW to ALO overnight tonight and cause MVFR to even IFR conditions at times. && .HYDROLOGY... Issued at 357 AM CDT Tue Jul 19 2016 Heavy rainfall over the past few days across NC IA and the chance for heavy rainfall again tonight will lead to the potential for flash flooding across portions of north central Iowa, therefore have issued a flash flood watch for tonight through early Wednesday. Rainfall amounts of 1 to 3 inches with locally higher amounts will be possible in the watch area. && .DMX WATCHES/WARNINGS/ADVISORIES... Excessive Heat Watch from Wednesday morning through Friday evening for Adair-Adams-Appanoose-Audubon-Black Hawk-Boone- Bremer-Butler-Calhoun-Carroll-Cass-Cerro Gordo-Clarke-Crawford- Dallas-Davis-Decatur-Emmet-Franklin-Greene-Grundy-Guthrie- Hamilton-Hancock-Hardin-Humboldt-Jasper-Kossuth-Lucas-Madison- Mahaska-Marion-Marshall-Monroe-Palo Alto-Pocahontas-Polk- Poweshiek-Ringgold-Sac-Story-Tama-Taylor-Union-Wapello-Warren- Wayne-Webster-Winnebago-Worth-Wright. Flash Flood Watch from this evening through Wednesday morning for Cerro Gordo-Hancock-Winnebago-Worth. && SHORT TERM...Podrazik LONG TERM...Beerends AVIATION...Podrazik HYDROLOGY...Beerends
Hazardous weather outlook, Jul 19, 4:05 AM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 405 AM CDT TUE JUL 19 2016 IAZ004-005-015-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-201000- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN- BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY- BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 405 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER RAINFALL REPORTS ARE ENCOURAGED. IAZ006-007-016-017-201000- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO- 405 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS AND LARGE HAIL MAY OCCUR. IN ADDITION LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINGERING THUNDERSTORM IS POSSIBLE INTO WEDNESDAY MORNING WITH LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MID WEDNESDAY MORNING FOR THE AREA. AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER RAINFALL REPORTS ARE ENCOURAGED. MJB
In the hours before
Local storm report, Jul 19, 11:34 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM HEAVY RAIN 3 NNW FORT DODGE 42.55N 94.19W
07/19/2016 M3.06 INCH WEBSTER IA AWOS
RAINFALL TOTAL FOR THIS MORNING.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 19, 11:36 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1136 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM HEAVY RAIN 2 SSW CLIVE 41.58N 93.79W
07/19/2016 M2.34 INCH DALLAS IA TRAINED SPOTTER
RAINFALL TOTAL FOR THIS MORNING.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Jul 19, 11:37 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 2 SSW SAYLORVILLE 41.66N 93.63W
07/19/2016 POLK IA TRAINED SPOTTER
SPOTTER REPORTS STANDING WATER IN IOWA CUBS
STADIUM PARKING LOT AND WATER SHOOTING OUT
OF STORM DRAINS 2 TO 3 FEET HIGH IN THE
AREA.
&&
FABLocal storm report, Jul 19, 11:37 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LOCATION
NATIONAL WEATHER SERVICE DES MOINES IA
1137 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD DES MOINES 41.58N 93.62W
07/19/2016 POLK IA TRAINED SPOTTER
SPOTTER REPORTS STANDING WATER IN IOWA CUBS
STADIUM PARKING LOT AND WATER SHOOTING OUT
OF STORM DRAINS 2 TO 3 FEET HIGH IN THE
AREA.
&&
FABLocal storm report, Jul 19, 11:38 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 AM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM HEAVY RAIN MANSON 42.53N 94.54W
07/19/2016 M2.70 INCH CALHOUN IA MESONET
RAINFALL TOTAL FOR THIS MORNING.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Jul 19, 11:43 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1143 AM CDT TUE JUL 19 2016 IAZ059-060-191845- DALLAS-POLK- INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES 1143 AM CDT TUE JUL 19 2016 ...THUNDERSTORMS WITH HEAVY RAIN MOVING INTO DES MOINES METRO AREA... THUNDERSTORMS WITH HEAVY RAIN WILL MOVE OVER THE DES MOINES METRO AREA OVER THE NEXT FEW HOURS. BE PREPARED FOR LOCALLY HEAVY RAINFALL AS WELL AS MINOR STREET FLOODING. ZOGG
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:36 AM CDT | Flash Flood Watch | DMX | Appanoose, Boone, Calhoun, Cerro Gordo, Clarke, Dallas and 18 more | 24 hr |
| Jul 19, 7:37 AM CDT | Special Weather Statement | DMX | Calhoun, Humboldt, Pocahontas, Webster | 53 min |
| Jul 19, 10:14 AM CDT | Flash Flood Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 6 hr |
| Jul 19, 11:39 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jul 19, 12:36 PM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 6 hr |
| Jul 19, 1:01 PM CDT | Special Weather Statement | DMX | Madison, Union | 59 min |
| Jul 19, 1:10 PM CDT | Special Weather Statement | DMX | Lucas, Mahaska, Marion, Monroe, Wapello, Warren | 50 min |
| Jul 19, 1:34 PM CDT | Flash Flood Warning | DMX | Madison, Mahaska, Marion, Warren | 6 hr |
| Jul 19, 1:48 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Ringgold, Union, Warren and 1 more | 42 min |
| Jul 19, 1:55 PM CDT | River Flood Warning | DMX | Dallas, Polk | 29 hr |
| Jul 19, 2:07 PM CDT | River Flood Warning | DMX | Black Hawk | 4 days |
| Jul 19, 2:08 PM CDT | Tornado Warning | DMX | Lucas, Monroe | 52 min |
| Jul 19, 2:11 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Clarke, Decatur, Lucas, Monroe, Wayne | 49 min |
| Jul 19, 2:46 PM CDT | River Flood Warning | DMX | Polk | 28 hr |
| Jul 19, 2:57 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wayne | 33 min |
| Jul 19, 2:59 PM CDT | Flash Flood Warning | DMX | Appanoose, Decatur, Lucas, Monroe, Wayne | 6 hr |
| Jul 19, 3:11 PM CDT | Tornado Warning | DMX | Monroe | 34 min |
| Jul 19, 3:21 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 39 min |
| Jul 19, 4:24 PM CDT | Excessive Heat Watch | DMX | Adair, Adams, Appanoose, Boone, Clarke, Dallas and 17 more | 12 hr |
| Jul 19, 4:24 PM CDT | Excessive Heat Warning | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 4 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.